Sunday, October 24, 2010

Statins: Side Effects or not? What do you think?

Statins were prescribed to a member of my family.
I did research and found out that you can die from them possibly...
Said family member did become ill...
after going off statins is ok..
What do you think?

5 comments:

Donna said...

Cliff has taken lipitor for over four years (since his heart bypass surgery). He's had no problems.

Fireblossom said...

First, thank you so much for your kind comment at my Night Blooms blog. :-)

As for statins, I took one briefly, and started having bizarre and disturbing dreams. For several nights it kept getting worse, and finally, in the middle of the night, I went on line to see if bad dreams were a possible side effect, and it turns out, they are! I quit taking the drug and within two nights the dreams diappeared. Who knew?

ADB said...

Statins are mainly prescribed to prevent strokes and heart attacks, and / or if your cholesterol is high. If one does not agree, you can be put on another. Not taking them won't leave you feeling any better or worse, but exposes you to the risk of aforementioned conditions.

garnett109 said...

Pretty much anything regulated by the fda will kill you

Le Promeneur said...

je prends en effet une statine "lipitor".
Mais,je me méfie...